# SDR DALA2021011100140

- Difficulty date: January 10, 2021
- Submitted: January 11, 2021
- Operation: Air carrier
- Aircraft: N371NB
- Make and model: Airbus A319-114
- Aircraft serial: 2095
- Aircraft time: 46,519 hours, 23,702 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Out Of Position
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT ECAM MESSAGE WHILE TAXI.  CORRECTIVE ACTION: T/S PER A319 TSM 52-21-00.  RESET COVER FLAP ON LT EMERGENCY EXIT DOOR.  MESSAGE CLEAR INDICATION OK.
